JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Laszlo Leindler    
    Editor and Author  
    Email: leindler@math.u-szeged.hu  
    Telephone: (36) 62-544-069  
    Fax: (36)-62-544-548  

Bolyai Institute,
Jozsef Attila University,
Aradi vertanuk tere 1,
H-6720 Szeged

    Research Areas :
  • Inequalities of Infinite Series
  • Embedding Theory
  • Fourier Analysis
  • Convergence and Summability
Other : Prefers papers to be sent electronically as LATEX files with a copy in DVI or PDF format.  
    Articles: Power-monotone sequences and Fourier series with positive coefficients   Volume 1, Issue 1
    On the Utility of the Telyakovskii's Class $S$   Volume 2, Issue 3
    Additions to the Telyakovskii's class $S$   Volume 4, Issue 2
    Factorization of Inequalities   Volume 5, Issue 1
    On the Absolute Riesz Summability Factors   Volume 5, Issue 2
    On Relations of Coefficient Conditions   Volume 5, Issue 4
    On Embedding of the Class $H^{\omega }$   Volume 5, Issue 4
    A Note on the Absolute Riesz Summability Factors   Volume 6, Issue 4
    A New Extension of Monotone Sequences and its Applications   Volume 7, Issue 1
    A Recent Note on the Absolute Riesz Summability Factors   Volume 7, Issue 2
    Newer Applications of Generalized Monotone Sequences   Volume 7, Issue 5
    On Equivalence of Coefficient Conditions   Volume 8, Issue 1
    Integrability Conditions Pertaining to Orlicz Space   Volume 8, Issue 2
    A Later Note on the Relationships of Numerical Sequences   Volume 8, Issue 4
    On Integrability of Functions Defined by Trigonometric Series   Volume 9, Issue 3
    On Equivalence of Coefficient Conditions. II   Volume 9, Issue 3
    Necessary and Sufficient Conditions for Joint Lower and Upper Estimates   Volume 10, Issue 1

      search [advanced search] copyright 2003 terms and conditions login